# SDR AALA202403150725

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 32,974 hours, 4,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FIXTURE BROKEN AND STICKING OUT. LAV. 3F-1RC. LOWER FORWARD CORNER. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT FIXTURE AT LAV 3F-1RC LOWER FORWARD CORNER IAW AMM 33-51-06.
